Aa
A
A
A
Close
Depression Community
10.5k Members
15852112 tn?1443482448

Lexapro and nausea

My Doc. prescribed Lexapro ( generic (  IC ESCITALOPRAM ) for depression and anxitey I am having lot of nausea 0.5mg for 5 days then up to 10mg @ bedtime.I had been having a lot of anxitey after being in a coma for 5 days and fear that it will happen again lung failure from COPD .I know I am in the final stages trying to deal with. I also dealing with a Mentally disabled son 36yrs who lives at home as well. I am  fretting over placing him in a group home. Under alot pressure. I did stop the Lexapro from the nausea
1 Responses
Avatar universal
I'm so sorry you're going through all of this. I also take Lexapro and when I first started it I had terrible nausea. I even lost weight because I didn't feel like eating anything. It did subside though and I have been on it for several years at a low dose. It can take our bodies weeks to get used to a new medication so you can give it another try or talk to your Dr about trying you on something different. While you're transitioning ask your Dr for something for your anxiety. It can take up to six weeks for any of the antidepressants to start working so during that time he may give you something short term to help with your anxiety.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.